# SDR SWAA2013011611477

- Difficulty date: January 11, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,274 hours, 12,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A10000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN W/W FORWARD VERTICAL PRESSURE WEB CRACKED AT BS 663.75, RBL 43.80.  REPAIRED WEB PER SRM.
